# SDR N6WA20110408

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 14,230 hours, 9,949 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR HANDLE INDICATION MSG AND A PROX SYS 2 STATUS MSG ILLUMINATED.    CLEANED PAX DOOR PROX SENSOR AND OPS CHECKED DOOR INDICATION.  ALSO TAXIED ACFT AND FOUND NO FAULTS IAW AMM 52-70-04.
